Wednesday, March 14, 2007

one day i slowly floated away.

LEVAQUIN



Side effects:

feeling restless or anxious, nausea, diarrhea, trouble sleeping, vomiting, stomach pain, headache, drowsiness, sleep problems, tremors or shaking, mild itching, confusion, hallucinations

luckily for me, i have such an advanced case of bronchitis that i'm on roughly twice the normal dosage.

mustache out!

Labels:

4 Comments:

At 10:25 PM, March 14, 2007, Blogger constant_k said...

what's worse, the itching or the hallucinations?

I know it called it mild itching, but we all know there's no such thing as a mild itch.

Man speaking of hallucinations I just watched Harvey, an old movie with jimmy stewart about a guy who's best friend is a six foot tall invisible rabbit.

 
At 8:15 AM, March 15, 2007, Blogger Koreann said...

Andrew, dear. Love of my life. If you die - I will never forgive you. Moderation is the key. Bronchitis. So, somehow either of you or Niemi contracted it from one or another?
Right.
I'll keep you in my prayers, bud.

 
At 9:29 AM, March 15, 2007, Blogger Rianna said...

Oh Kubas, I only have one thing to say: You better be better (haha, I know, I know...) by next week, because I'm coming home for spring break and I don't think I can live without my fix of Andrew Kubas. That is all.

 
At 11:09 PM, March 15, 2007, Blogger Sherlock said...

Dude, Harvey is REAL.

 

Post a Comment

<< Home